Previous |  Up |  Next


Title: On the groupwise density number for filters (English)
Author: Mildenberger, Heike
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 55-63
Summary lang: English
Category: math
MSC: 03E05
MSC: 03E17
MSC: 03E25
idMR: MR2194046
Date available: 2012-10-06T02:28:59Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_10.pdf 398.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo